Clackamas County Public Health Advisory Council

Meeting link opens: 5:15 p.m. Meeting: 5:30 – 7:30 p.m..

Zoom Meeting Link: https://clackamascounty.zoom.us/j/81481299909



Contact: For questions regarding the Public Health Advisory Council: Susan Berns-Norman,

SusanB@clackamas.us

Please note: all Public Health Advisory Council and committee meetings are recorded. By participating in the meeting, you agree to be recorded.

Group Agreement:

- Meetings are meaningful, action focused while making time for follow-up and further analysis.
- Stay on point and on time.
- Don't stay confused ask for clarification, avoid acronyms.
- ❖ Address the problem, not the person, be respectful.
- ❖ Assume best intentions and recognize impact.
- Move up and move back accordingly. Recognize that It can be just as challenging for someone to step forward as it is to step back.
- Bring respectful passion to the meetings.
- Learn from previous experiences and focus on moving forward. Slow down to support full participation by all group members.
- Stay engaged, speak your truth, and hear the truth of others.
- Expect and accept non-closure.
- ❖ It's ok to experience discomfort.
- ❖ Acknowledge intent.
- Remember our interdependence and interconnectedness and share responsibility for the success of our work together.
- When speaking introduce yourself and if referring to a comment in the chat, share the content of the chat.

	Topic	Objective	Motion/ Vote	Presenter	Time
I. C	Call to Order	Welcome to PHAC members and visitors	NA	Co-Chairs Knox, Smith	5:30 – 5:32 p.m. 2 minutes
II. Ir	ntroductions & Ice Breaker	Activity to get better acquainted	NA	Led by Co-Chairs Knox, Smith All participate	5:32 – 5:52 p.m. 20 minutes
III. P	ublic Input	Public Input	NA	Public	5:52 – 5:58 p.m. 3 minutes per individual/ 6 minutes total
IV. A	Agenda approval	Are there any additions to the agenda?	X Second, vote	Co-Chairs Knox, Smith	5:58 – 6:01 p.m. 3 minutes
	Ainutes of August 19, 2024 eviewed, and action taken	Review minutes from previous PHAC meeting	X Second, vote	Co-Chairs Knox, Smith	6:01 – 6:04 p.m. 3 minutes

Topic		Objective	Motion/ Vote	Presenter	Time
VI.	Director's Report	NA			
VII.	Health Officer Report	NA			
VIII.	Call for new business	New topics/issues brought forward by members	NA	Co-Chairs Knox, Smith	6:04 – 6:09 p.m. 5 minutes
IX.	Orientation pt. 2 A. Code of Conduct, B. Public Mtg Law C. Quorum D. Conflict of Interest E. Roberts Rules of Order	Continue with orientation of members	NA	Susan Berns-Norman Donna Hocket, Public & Govt Affairs (PGA)	6:09 – 6:34 p.m. 25 minutes
X.	Strategic Plan	PHAC members are informed about the CCPHD Strategic Plan Public Health staff seeking a letter of support from PHAC	X, second, vote	Marco Enciso	6:34 – 7:19 p.m. 45 minutes
XI.	Community Health Needs Assessment Update	PHAC members are informed about the CHNA, tasks, and requests assigned as needed.	NA	Jamie Zentner	7:19 – 7:29 p.m. 10 minutes
XII.	Wrap-up and Adjournment	What would you like to learn more about?	X Second, vote	Co-Chairs Knox, Smith	7:29 – 7:30 p.m. 1 minute

Future Meetings	Time	Topic	Location
December 16, 2024	5:30 – 7:30 p.m.	Climate Adaptation Plan – Leah Fisher (30 minutes)	Virtual
		Review and Discuss Group Agreement	
February 10, 2025	5:30 – 7:30 p.m.		Virtual
April 21, 2025	5:30 – 7:30 p.m.	Modernization Cost & Capacity Report	Virtual
•		Public Health Week celebration	
June 16, 2025	5:30 – 7:30 p.m.		Virtual
August 18, 2025	5:30 – 7:30 p.m.		Virtual
October 20, 2025	5:30 – 7:30 p.m.		Virtual
December 15, 2025	5:30 – 7:30 p.m.		Virtual